1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Medical rashes

Discussion in 'Ask A Question' started by flicc90, Apr 9, 2013.

  1. flicc90

    flicc90 Type 1 · Member

    Messages:
    23
    Likes Received:
    0
    Trophy Points:
    21
    I have been taking the same medicine for years now... However in the past week I have been coming up with an itchy red rash all over my body. I have spoken to the doctor and they think its a drug induced rash.
    Why would I now come up in this rash after taking the same pills for years?
    Just want to know if anyone else has had a problem like this too? :?

    Sent from the Diabetes Forum App
     
  2. abs

    abs Type 1 · Well-Known Member

    Messages:
    261
    Likes Received:
    18
    Trophy Points:
    58
    Re: Medical rashes

    Is the medicine a different brand make to the one you normally have as a change in brand can sometimes cause a reaction.
     
  3. flicc90

    flicc90 Type 1 · Member

    Messages:
    23
    Likes Received:
    0
    Trophy Points:
    21
    Re: Medical rashes

    Nope
    I haven't changed anything. This is why its confusing me


    Sent from the Diabetes Forum App
     
  4. Geocacher

    Geocacher · Well-Known Member

    Messages:
    165
    Likes Received:
    14
    Trophy Points:
    38
    Re: Medical rashes

    Contact the manfacturer of the medication, preferably with lot numbers from two packages (one new and one old) and ask if they've changed the formulation. You could ask you pharmacist to do this if you don't have lot numbers, they may keep a record.

    They do sometimes change the base ingredients and they can cause a reaction even if the amount and type of active ingredient is the same as you have taken for years.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook